# SDR C2XA03BT013

- Difficulty date: January 23, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Tailcone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO2679, CREW REPORTED, "WHEN STARTING APU THERE WAS A STRONG FUEL SMELL." MAINTENANCE REPOSITIONED AIRCRAFT FROM "TAILWIND" CONDITION. RAN APU. NO FAULTS OR SMELLS NOTED IAW EMB145 MM 49-00-00. AIRCRAFT RETURNED TO SERVCIE.
